# SDR LR7A06164

- Difficulty date: August 25, 2006
- Submitted: September 28, 2006
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 42,367 hours, 24,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Corroded
- Location: Fs 577
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B 2 CHECK PER JOB CARD HB3200, FOUND LT MLG WHEEL WELL VERTICAL BEAM CORRODED AT FS 577, WL 170.  REPAIRED VERTICAL BEAM IAW LAC MEA 382-53-06-082.
